advertisement
Question
Posted by: cya | 2009-09-03

contraceptive causes headache

do contraceeptives cause headaches coz on my last visit to the clinic after a few days i discoverd that i have headaches each and everyday so what can i do ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have been on the Pill for a long time and only now have headaches, then it is unlikely to be due to the Pill. There are many causes of headaches. You should see your GP about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyanda | 2009-09-09

no im not using the pill im on the injection and i have been using it for a long time

Reply to cyanda

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement